Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 580578, 7 pages
http://dx.doi.org/10.1155/2015/580578
Research Article

Filtering for Networked Markovian Jump Systems with Multiple Stochastic Communication Delays

1Department of Automation, Zhejiang University of Technology, Hangzhou 310032, China
2School of Automation and Electrical Engineering, Zhejiang University of Science and Technology, Hangzhou 310032, China

Received 26 December 2014; Accepted 21 February 2015

Academic Editor: P. Balasubramaniam

Copyright © 2015 Hui Dong and Juntong Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the filtering for a class of networked Markovian jump systems with multiple communication delays. Due to the existence of communication constraints, the measurement signal cannot arrive at the filter completely on time, and the stochastic communication delays are considered in the filter design. Firstly, a set of stochastic variables is introduced to model the occurrence probabilities of the delays. Then based on the stochastic system approach, a sufficient condition is obtained such that the filtering error system is stable in the mean-square sense and with a prescribed disturbance attenuation level. The optimal filter gain parameters can be determined by solving a convex optimization problem. Finally, a simulation example is given to show the effectiveness of the proposed filter design method.